On congruence modules associated to Λ-adic forms
Compositio Mathematica, Tome 71 (1989) no. 1, p. 49-83
@article{CM_1989__71_1_49_0,
     author = {Diamond, Fred},
     title = {On congruence modules associated to $\Lambda $-adic forms},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {71},
     number = {1},
     year = {1989},
     pages = {49-83},
     zbl = {0686.10022},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__71_1_49_0}
}
Diamond, Fred. On congruence modules associated to $\Lambda $-adic forms. Compositio Mathematica, Tome 71 (1989) no. 1, pp. 49-83. http://www.numdam.org/item/CM_1989__71_1_49_0/

[B] N. Bourbaki, Commutative Algebra, Hermann, Paris (1972). | MR 360549

[H1] H. Hida, Congruences of cusp forms and special values of their zeta functions, Invent. Math. 63 (1981) 225-261. | MR 610538 | Zbl 0459.10018

[H2] H. Hida, On congruence divisors of cusp forms as factors of the special values of their zeta functions, Invent. Math. 64 (1981) 221-262. | MR 629471 | Zbl 0472.10028

[H3] H. Hida, A p-adic measure attached to the zeta functions associated with two elliptic modular forms I, Invent. Math. 79 (1985) 159-195. | MR 774534 | Zbl 0573.10020

[H4] H. Hida, Iwasawa modules attached to congruences of cusp forms, Ann. Scient. Ec. Norm. Sup. 4-ème série 19 (1986) 231-273. | Numdam | MR 868300 | Zbl 0607.10022

[H5] H. Hida, Galois representations into GL2(Zp[[X]]) attached to ordinary cusp forms, Invent. Math. 85 (1986) 545-613. | MR 848685 | Zbl 0612.10021

[H6] H. Hida, On p-adic Hecke algebras for GL2 over totally real fields, Ann. of Math. 128 (1988) 295-384. | MR 960949 | Zbl 0658.10034

[I] Y. Ihara, On modular curves over finite fields, Proceedings of the International Colloquium on Discrete Subgroups of Lie Groups and Applications to Moduli, Bombay, January 1973, 161-202. | MR 399105 | Zbl 0343.14007

[L] S. Lang, Introduction to Modular Forms, Springer, Berlin-Heidelberg-New York (1976). | MR 429740 | Zbl 0344.10011

[R1] K. Ribet, Mod p Hecke operators and congruences between modular forms, Invent. Math. 71 (1983) 193-205. | MR 688264 | Zbl 0508.10018

[R2] K. Ribet, Congruence relations between modular forms, Proc. I.C.M. (1983) 503-514. | MR 804706 | Zbl 0575.10024

[S] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Iwanami Shoten and Princeton Univ. Press, Tokyo (1971). | MR 1291394 | Zbl 0221.10029

[T] R. Taylor, On Galois representations associated to Hilbert modular forms, preprint. | Zbl 0705.11031

[W] A. Wiles, On ordinary λ-adic representations associated to modular forms, Invent. Math. 94 (1988) 529-573. | Zbl 0664.10013